# SDR 9710499972

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9336
- Make and model: Doug DC-9-31
- Aircraft serial: 47338
- Engine: Pwa JT8D9
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr Indicator
- Part number: JG298H1
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 39,361 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AS TAKEOFF POWER WAS APPLIED, THE LEFT ENGINE EPR INDICATION WOULD NOT REACH TARGET EPR.  CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE REPLACED THE LEFT ENGINE EPR INDICATOR, OPERATIONAL CHECK OK.
